# SDR 98UAL900406

- Difficulty date: August 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354UA
- Make and model: Boeing 737322
- Aircraft serial: 24360
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 LEFT EXTERIOR EMERGENCY EXIT EGRESS LIGHT INOP.  *S/D*  REFLECTOR ASSEMBLY AND LAMP REPLACED.  REFLECTOR ASSEMBLY (P/N 31-1498-1), LAMP (P/N 1619).
